# SDR CA110525012

- Difficulty date: May 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,590 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,794 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A DAILY CHECK/INSP OF THE M/R BLADES, 4 CRACKS WERE FOUND DEVELOPING ON THE L/E ABRATION STRIP.  M/M STATES 2 CRACKS ARE ALLOWED.  MFG IS AWARE OF THE CRACKING.
